2017
Том 69
№ 9

All Issues

Maximum principle for the Laplacian with respect to the measure in a domain of the Hilbert space

Bogdanskii Yu. V.


Abstract

We obtain the maximum principle for two versions of the Laplacian with respect to the measure, namely, for the “classical” and “$L^2$” versions in a domain of the Hilbert space.

Citation Example: Bogdanskii Yu. V. Maximum principle for the Laplacian with respect to the measure in a domain of the Hilbert space // Ukr. Mat. Zh. - 2016. - 68, № 4. - pp. 460-468.